# SDR CNMA20110036

- Difficulty date: October 4, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N225AX
- Make and model: Boeing 767224
- Aircraft serial: 30434
- Aircraft time: 46,338 hours, 6,915 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 325 AT LBL 20 CORRODED.  CORROSION REMOVED IAW SRM 51-10-02. FOUND OUT OF LIMITS IAW SRM 53-00-51, FIG 101.  HFEC PERFORMED IAW NDT, PT 6, 51-00-21. NO CRACK FOUND.   FABRICATED TEE AND SPLICE AND INSTALLED IAW SRM 53-00-51 REPAIR 1.
